Article Text

PDF

Amiodarone-induced vasculitis and polyserositis.
  1. M. Stäubli,
  2. A. Zimmermann,
  3. J. Bircher

    Abstract

    A dose-dependent cutaneous leukocytoclastic vasculitis developed in a 34 year old man who was given amiodarone for supraventricular tachycardias resistant to other drugs. This adverse reaction disappeared within 2 weeks after discontinuation of amiodarone despite its very long half-life of 52 days in this patient. During previous treatment periods with amiodarone, the patient had experienced photosensitivity and dose-dependent polyserositis. Since high doses of amiodarone have been recently proposed for the treatment of resistant cardiac arrhythmias, dose-dependent adverse effects as described here may be encountered with increasing frequency.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.